I’m so sorry that you’re experiencing this loss in your relationship. Both depression and the medications used to treat it can be culprits in a loss of desire, and given the relatively short time frame in which you noted the change (one or two weeks), the antidepressant is the likely explanation for your husband.
The situation that you describe is probably best addressed with the help of a therapist; someone who does sex therapy would be most helpful (you can find one certified by the American Association of Sexuality Educators, Counselors, and Therapists through their website).
As you’ve begun to experience, the longer this dynamic goes on, the more anger and resentment builds. Having a therapist to help you navigate the conversations is extremely helpful. And your suggestion of a therapist sends your partner the clear message that intimacy is really, really important for you and your relationship.
There’s some evidence that Stronvivo, a nutritional supplement for cardiovascular health, can improve both libido and function in both men and women; that could be a consideration as well.
Dr. Barb DePree, M.D., has been a gynecologist and women’s health provider for almost 30 years and a menopause care specialist for the past ten.